Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 97, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 9, 2017, 9:14 PM MDT for Chaves County, New Mexico. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2017, 9:14 PM MDT (03:14 UTC)
- Expired
- May 9, 2017, 9:44 PM MDT
- In force
- 30 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 151 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 9:20 PM MDT | HAIL 1.25 | Roswell, NM | NE ROSWELL |
| May 9, 9:21 PM MDT | HAIL 0.88 | Roswell, NM | NICKEL SIZE HAIL ON WEST SIDE OF ROSWELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 2:23 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 3.2 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 70 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 2593 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
191
WUUS55 KABQ 100314
SVRABQ
NMC005-100400-
/O.NEW.KABQ.SV.W.0097.170510T0314Z-170510T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
914 PM MDT TUE MAY 9 2017
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Central Chaves County in southeastern New Mexico...
* Until 1000 PM MDT.
* At 914 PM MDT, a severe thunderstorm was located over Roswell,
moving northeast at 55 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Roswell, Bitter Lake Wildlife Refuge, Roswell Correctional Facility
and Midway.
This includes Highway 285 between Mile Markers 98 and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. This storm may cause serious injury and
significant property damage.
&&
A tornado watch remains in effect until 1000 PM MDT for southeastern
New Mexico.
LAT...LON 3312 10450 3312 10467 3371 10465 3369 10432
TIME...MOT...LOC 0314Z 210DEG 49KT 3335 10456
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
KJ3 follow-up statements
511
WWUS55 KABQ 100332
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
932 PM MDT TUE MAY 9 2017
NMC005-100400-
/O.CON.KABQ.SV.W.0097.000000T0000Z-170510T0400Z/
Chaves-
932 PM MDT TUE MAY 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR CENTRAL CHAVES COUNTY...
At 932 PM MDT, a severe thunderstorm was located 8 miles west of
Bitter Lake Wildlife Refuge, or 8 miles north of Roswell, moving
north at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Roswell and Bitter Lake Wildlife Refuge.
This includes Highway 285 between Mile Markers 104 and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.
&&
A tornado watch remains in effect until 1000 PM MDT for southeastern
New Mexico.
LAT...LON 3332 10444 3332 10465 3371 10465 3369 10432
TIME...MOT...LOC 0332Z 191DEG 33KT 3350 10455
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
KJ367
WWUS55 KABQ 100341
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
941 PM MDT TUE MAY 9 2017
NMC005-100400-
/O.CON.KABQ.SV.W.0097.000000T0000Z-170510T0400Z/
Chaves-
941 PM MDT TUE MAY 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR CENTRAL CHAVES COUNTY...
At 941 PM MDT, a severe thunderstorm was located 10 miles northwest
of Bitter Lake Wildlife Refuge, or 15 miles north of Roswell, moving
north at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
central Chaves County.
This includes Highway 285 between Mile Markers 116 and 131.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
&&
A tornado watch remains in effect until 1000 PM MDT for southeastern
New Mexico.
LAT...LON 3347 10439 3345 10460 3371 10462 3369 10432
TIME...MOT...LOC 0341Z 196DEG 46KT 3359 10448
HAIL...1.00IN
WIND...60MPH
$$
KJ022
WWUS55 KABQ 100344
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
944 PM MDT TUE MAY 9 2017
NMC005-100354-
/O.CAN.KABQ.SV.W.0097.000000T0000Z-170510T0400Z/
Chaves-
944 PM MDT TUE MAY 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAVES COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
A tornado watch remains in effect until 1000 PM MDT for southeastern
New Mexico.
LAT...LON 3347 10439 3345 10460 3371 10462 3369 10432
TIME...MOT...LOC 0342Z 210DEG 49KT 3363 10445
$$
KJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:03 PM MDT, 3 hours 11 minutes earlier.
Area forecast discussion, May 9, 6:03 PM MDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 603 PM MDT Tue May 9 2017 .AVIATION... 00Z TAF CYCLE Will be brief due to ongoing weather. Main impact to all TAF sites through the next 6 hours will be convection and the associated impacts. Things are expected to go into a relative lull over much of the area through about 2-3Z when a second round of convection is expected to fire up over the middle RGV and east of the Central Mountain Chain. The most impacted sites in this second round will likely be KTCC and KROW. 54 && .PREV DISCUSSION...320 PM MDT Tue May 9 2017... .SYNOPSIS... Severe thunderstorms will continue this evening over portions of eastern New Mexico, with showers and high mountain snow showers along with thunderstorms otherwise tonight. The upper level low pressure system responsible for the unsettled weather and cooler than average temperatures will slowly cross New Mexico from west to east Wednesday, with showers and thunderstorms persisting, although severe storms are less likely. Somewhat drier and warmer weather is expected by Friday and Saturday, but a few showers and storms may develop over the high terrain and along the Texas and eastern New Mexico border. Westerly breezes look to shove the dryline east of New Mexico early next week although temperatures will cool some in the west. && .DISCUSSION... The ongoing active weather will continue through this evening with the focus for severe weather shifting into the eastern plains. Showers and storms look to persist through the overnight as the center of circulation lifts into west central New Mexico by 12Z Wednesday. Small amounts of high terrain snow are possible over the Contdvd and northern mountains as temperatures aloft fall to 0 to -3 deg C west central and southwest. Locally heavy rain may also accompany the storms, so stay away from arroyos and ditches. The upper low will meander over New Mexico Wednesday and Wednesday night, with the focus for precipitation slowly shifting to the north central and northeast. Wrap around moisture on the back side of the departing low will keep clouds and some precipitation going into Thursday although the west and south will see less activity with time. Some snow accumulations are possible over the higher terrain of northern mountains Wednesday night but forecast amounts mostly below advisory criteria athough high mountain passes could be a little slick or snow covered. A surface boundary will push down the east side of the state Thursday/Thursday night, although precipitation doesn't look to be much of a factor, low clouds may push up against the east slopes of the central mt chain Thursday night and an east wind into the Rio Grande Valley could develop. This could set the stage for a few showers or storms along the higher terrain under the transitory upper ridge Friday as temperatures warm towards average. Lingering moisture and above average temperatures Saturday may also sprout a few mountain cells, which could propagate into the plains as southwest flow aloft increases. After potential for a few dryline storms Sunday, moisture is shunted east of New Mexico early next week by westerly breezes. Thereafter, another upper low pressure system drops into the Great Basin for what could be another round of more active weather. && .FIRE WEATHER... Thunderstorm activity has fired up over northern and central NM this afternoon, with much of the activity focused over the central mtn chain. Thunderstorm activity will continue to spread east through the evening over the east plains, with the potential for severe storms over the east plains tonight. Meanwhile, a mid-level dry slot will continue to limit thunderstorm activity over western NM with better storm coverage towards the Four Corners region. Shower activity over the western half will increase again overnight as the center of the low moves towards west-central NM. The center of the low is forecast to track over central NM Wednesday and exit to north TX and OK Thursday. Increased precipitation chances continue across NM Wednesday, with the best chance for the most wetting precipitation over western and northern NM. Mixing hgts and vent rates fall sharply Wednesday and Thursday as the low tracks over NM, before improving Friday. Daytime temperatures fall to 10-15 degrees below average Wednesday, warming a few degrees Thursday. Dewpoints also remain broadly in the 30s across NM Wednesday and Thursday. As the low exits the area late day Thursday overnight Friday a backdoor front will bring breezy east canyon winds into the central Rio Grande Valley early Friday morning. A high amplitude ridge begins to build in Friday and through the weekend, bringing in drier southwest flow. Vent rates and mixing hgts improve as the low exits Friday. Moisture levels fall with minimum humidity values falling below 15 percent for the weekend across the west. Winds stay relatively calm Saturday across the west, being the limiting factor for critical fire conditions. Winds pick up a bit more Sunday allowing for brief critical conditions during the afternoon. Dry SW flow continues into early next week before long range models indicate another low pressure system entering the region toward the end of next week. && .AVIATION... 18Z TAF CYCLE Thunderstorm activity over the north and central areas will continue through today with severe thunderstorms likely. This activity will spread onto the eastern plains this evening and through the night. meanwhile drier weather will prevail west of the central and south- central mtns until tonight when the center of an upper low approaches increasing precipitation chances along the continental divide westward. Winds will stay gusty through the afternoon, and will weaken overnight. MVFR/IFR low clouds across east-central and northeast areas will develop early Wednesday morning in the wake of overnight precipitation. 24 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 99
Hazardous weather outlook, May 9, 4:49 AM MDT, 16 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 449 AM MDT Tue May 9 2017 NMZ501>540-101100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 449 AM MDT Tue May 9 2017 This hazardous weather outlook is for portions of northern and central New Mexico. .DAY ONE...Today and Tonight Strong to severe thunderstorms are expected today in portions of northwestern, central, and eastern New Mexico. In northwestern New Mexico, damaging wind gusts are expected to be the primary threat, while central and eastern areas of the state will also have the potential for heavy downpours and large hail. A couple of isolated tornadoes cannot be ruled out in central to eastern New Mexico. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Some strong to perhaps severe thunderstorms will be possible on Wednesday, mainly in northeastern New Mexico. In addition a few to several inches of high elevation snowfall will be possible on the highest peaks above 10,000 feet Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 52
In the hours before
Local storm report, May 9, 8:54 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
854 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 1 W ROSWELL 33.37N 104.55W
05/09/2017 E1.75 INCH CHAVES NM TWITTER FEED
GOLFBALL SIZE HAIL ESTIMATED IN WESTERN ROSWELL.
&&
EVENT NUMBER ABQ1701927
GUYERLocal storm report, May 9, 8:56 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
856 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 3 NW ROSWELL 33.40N 104.57W
05/09/2017 M1.50 INCH CHAVES NM TRAINED SPOTTER
PING PONG SIZE HAIL REPORTED AT MATTHEWS AND VIRGINIA
IN ROSWELL.
&&
EVENT NUMBER ABQ1701928
GUYERLocal storm report, May 9, 9:00 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
900 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 3 NW ROSWELL 33.40N 104.57W
05/09/2017 M1.00 INCH CHAVES NM TRAINED SPOTTER
1 HAIL ON ALAMEDA IN ROSWELL.
&&
EVENT NUMBER ABQ1701929
GUYERLocal storm report, May 9, 9:02 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
902 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 2 NW ROSWELL 33.39N 104.55W
05/09/2017 M0.88 INCH CHAVES NM PUBLIC
NICKEL SIZE HAIL REPORTED IN NW ROSWELL.
&&
EVENT NUMBER ABQ1701930
GUYERLocal storm report, May 9, 9:10 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
910 PM MDT TUE MAY 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL ROSWELL 33.37N 104.53W
05/09/2017 M1.00 INCH CHAVES NM PUBLIC
QUARTER SIZE HAIL IN ROSWELL. GROND IS COVERED BY HAIL.
&&
EVENT NUMBER ABQ1701931
GUYERSpecial weather statement, May 9, 9:10 PM MDT, 4 minutes before
Special Weather Statement National Weather Service Albuquerque NM 910 PM MDT TUE MAY 9 2017 NMZ536-100345- Roosevelt County- 910 PM MDT TUE MAY 9 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROOSEVELT COUNTY UNTIL 945 PM MDT... At 910 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles southeast of Elida, or 22 miles southwest of Portales, moving northeast at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Portales and Dora. This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A tornado watch remains in effect until 1000 PM MDT for east central New Mexico. LAT...LON 3377 10345 3386 10364 3418 10348 3405 10320 TIME...MOT...LOC 0310Z 211DEG 29KT 3389 10350 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 6:10 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 45 min |
| May 9, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 30 min |
| May 9, 6:14 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 61 min |
| May 9, 6:23 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Quay, San Miguel, Union | 112 min |
| May 9, 6:39 PM MDT | Special Weather Statement | ABQ | Union | 66 min |
| May 9, 6:58 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 47 min |
| May 9, 7:05 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 55 min |
| May 9, 7:09 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 27 min |
| May 9, 7:12 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 18 min |
| May 9, 7:25 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 65 min |
| May 9, 7:32 PM MDT | Special Weather Statement | ABQ | Curry | 43 min |
| May 9, 7:32 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 28 min |
| May 9, 7:34 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 116 min |
| May 9, 7:49 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel, Union | 116 min |
| May 9, 7:56 PM MDT | Special Weather Statement | ABQ | Chaves | 34 min |
| May 9, 7:59 PM MDT | Special Weather Statement | ABQ | Chaves | 46 min |
| May 9, 8:06 PM MDT | Areal Flood Advisory | ABQ | Curry, Harding, Quay | 114 min |
| May 9, 8:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 63 min |
| May 9, 8:17 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| May 9, 8:27 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 30 min |
| May 9, 8:41 PM MDT | Areal Flood Advisory | ABQ | Chaves | 2 hr |
| May 9, 8:56 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 34 min |
| May 9, 9:10 PM MDT | Special Weather Statement | ABQ | Roosevelt | 35 min |
| May 9, 9:14 PM MDT | Tornado Warning | ABQ | Chaves, Roosevelt | 46 min |
| May 9, 9:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| May 9, 9:39 PM MDT | Tornado Warning | ABQ | Roosevelt | 51 min |
| May 9, 9:50 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 25 min |
| May 9, 10:05 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 25 min |
| May 9, 10:16 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Roosevelt | 29 min |
| May 9, 10:25 PM MDT | Tornado Warning | ABQ | Roosevelt | 12 min |
| May 9, 10:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 46 min |
| May 9, 10:52 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 38 min |
| May 9, 11:17 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 48 min |
| May 9, 11:29 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 46 min |
| May 9, 11:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 30 min |
| May 9, 11:39 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 111 min |
| May 10, 12:02 AM MDT | Special Weather Statement | ABQ | Roosevelt | 43 min |
| May 10, 12:34 AM MDT | Special Weather Statement | ABQ | Roosevelt | 41 min |
| May 10, 1:16 AM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 44 min |
| May 10, 2:30 AM MDT | Special Weather Statement | ABQ | Roosevelt | 30 min |
| May 10, 11:44 AM MDT | Special Weather Statement | ABQ | Taos | 46 min |
| May 10, 12:34 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 41 min |
| May 10, 1:22 PM MDT | Special Weather Statement | ABQ | San Miguel | 23 min |
| May 10, 1:45 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| May 10, 3:11 PM MDT | Special Weather Statement | ABQ | Valencia | 34 min |
| May 10, 3:38 PM MDT | Special Weather Statement | ABQ | Union | 37 min |
| May 10, 4:14 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| May 10, 4:30 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.